Zur Berechnung der Kapitualtion in bikubischen Zahlkörpern.
Manuscripta mathematica, Tome 52 (1985), pp. 171-202 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Mots-clés : capitulation kernel, tables, capitulation of ideal classes, kernel of conorm, structure of units, bicubic field, discriminant of cubic subfield
@article{MM2_1985__52_155083,
     author = {Bodo Schmithals},
     title = {Zur {Berechnung} der {Kapitualtion} in bikubischen {Zahlk\"orpern.}},
     journal = {Manuscripta mathematica},
     pages = {171--202},
     year = {1985},
     volume = {52},
     zbl = {0568.12005},
     url = {http://geodesic.mathdoc.fr/item/MM2_1985__52_155083/}
}
TY  - JOUR
AU  - Bodo Schmithals
TI  - Zur Berechnung der Kapitualtion in bikubischen Zahlkörpern.
JO  - Manuscripta mathematica
PY  - 1985
SP  - 171
EP  - 202
VL  - 52
UR  - http://geodesic.mathdoc.fr/item/MM2_1985__52_155083/
ID  - MM2_1985__52_155083
ER  - 
%0 Journal Article
%A Bodo Schmithals
%T Zur Berechnung der Kapitualtion in bikubischen Zahlkörpern.
%J Manuscripta mathematica
%D 1985
%P 171-202
%V 52
%U http://geodesic.mathdoc.fr/item/MM2_1985__52_155083/
%F MM2_1985__52_155083
Bodo Schmithals. Zur Berechnung der Kapitualtion in bikubischen Zahlkörpern.. Manuscripta mathematica, Tome 52 (1985), pp. 171-202. http://geodesic.mathdoc.fr/item/MM2_1985__52_155083/